Alert archive / Minnesota / Red Flag Warnings in 2009

Red Flag Warning 1, NWS La Crosse, WI

April 16, 20095 counties in Minnesota

NWS La Crosse, WI issued this red flag warning at Apr 16, 2009, 4:08 AM CDT for 5 counties in Minnesota. It took effect at Apr 16, 2009, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 16, 2009, 4:08 AM CDT (09:08 UTC)
In effect from
Apr 16, 2009, 12:00 PM CDT
Expired
Apr 16, 2009, 7:00 PM CDT
In force
7 hr
Issued by
NWS La Crosse, WI

Counties Dodge County, MN, Fillmore County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN

The radar

The La Crosse radar (KARX), 103 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2009-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2009-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3857 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KARX 160908
RFWARX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
408 AM CDT THU APR 16 2009

...RED FLAG WARNING FROM NOON TO 7 PM TODAY FOR PORTIONS OF
SOUTHEAST MINNESOTA FOR DRY FUELS...STRONG WINDS AND LOW
RELATIVE HUMIDITIES...

.A HIGH PRESSURE SYSTEM OVER SOUTHERN ONTARIO WILL BUILD SOUTH
INTO THE OHIO RIVER VALLEY EARLY THIS EVENING. SOUTHEAST WINDS ON
THE BACKSIDE OF THE HIGH PRESSURE SYSTEM WILL INCREASE TO 15 TO 20 MPH
WITH GUSTS UP TO 30 MPH ACROSS PORTIONS OF SOUTHEAST MINNESOTA.
THE COMBINATION OF DRY FUELS...LOW RELATIVE HUMIDITY VALUES AND
STRONG WINDS WILL CREATE DANGEROUS WILDFIRE CONDITIONS LATE THIS
MORNING AND INTO THIS AFTERNOON.

MNZ079-086-087-094-095-161715-
/O.NEW.KARX.FW.W.0001.090416T1700Z-090417T0000Z/
WABASHA-DODGE-OLMSTED-MOWER-FILLMORE-
INCLUDING THE CITIES OF...ROCHESTER...AUSTIN
408 AM CDT THU APR 16 2009

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING. 

SOUTHEAST WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS UP TO 30
MPH ACROSS PORTIONS OF SOUTHEAST MINNESOTA LATE THIS MORNING AND
THIS AFTERNOON. RELATIVE HUMIDITIES WILL FALL INTO THE 15 TO 25
PERCENT RANGE. THE COMBINATION OF DRY FUELS...STRONG WINDS AND LOW
RELATIVE HUMIDITIES WILL CREATE DANGEROUS WILDFIRE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

DTJ
3 follow-up statements
000 
WWUS83 KARX 161413
RFWARX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
913 AM CDT THU APR 16 2009

...RED FLAG WARNING FROM NOON TO 7 PM TODAY FOR PORTIONS OF
SOUTHEAST MINNESOTA FOR DRY FUELS...STRONG WINDS AND LOW RELATIVE
HUMIDITIES...

.FIRE DANGER WILL BE VERY HIGH ACROSS PORTIONS OF SOUTHEAST
MINNESOTA THIS AFTERNOON AND EARLY EVENING AS TEMPERATURES WARM
TOWARD 70 DEGREES UNDER AMPLE SUNSHINE. INCREASING SOUTHEASTERLY
WINDS FROM 15 TO 20 MPH...GUSTING AT TIMES TO 30 MPH IN EXPOSED
AREAS...WILL COMBINE WITH THE WARMTH AND VERY DRY ANTECEDENT
CONDITIONS TO ALLOW RELATIVE HUMIDITIES TO TUMBLE INTO THE 15 TO
25 PERCENT RANGE. THEREFORE...ANY FIRE THAT IS STARTED TODAY COULD
QUICKLY BECOME UNCONTROLLABLE AND MAY POSE A THREAT TO LIFE AND
PROPERTY. ANY BURNING IS STRONGLY DISCOURAGED TODAY. 

MNZ079-086-087-094-095-162215-
/O.CON.KARX.FW.W.0001.090416T1700Z-090417T0000Z/
WABASHA-DODGE-OLMSTED-MOWER-FILLMORE-
INCLUDING THE CITIES OF...ROCHESTER...AUSTIN
913 AM CDT THU APR 16 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

SOUTHEAST WINDS WILL CONTINUE TO INCREASE TO 15 TO 20 MPH WITH
GUSTS UP TO 30 MPH ACROSS PORTIONS OF SOUTHEAST MINNESOTA BY LATE
THIS MORNING AND INTO THIS AFTERNOON. RELATIVE HUMIDITIES WILL
FALL INTO THE 15 TO 25 PERCENT RANGE AS TEMPERATURES WARM TOWARD
70 DEGREES UNDER PLENTY OF SUNSHINE. THE COMBINATION OF DRY
FUELS...STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE
DANGEROUS WILDFIRE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

BINAU
000 
WWUS83 KARX 162028
RFWARX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
328 PM CDT THU APR 16 2009

...RED FLAG WARNING UNTIL 7 PM FOR PORTIONS OF SOUTHEAST
MINNESOTA FOR DRY FUELS...STRONG WINDS AND LOW RELATIVE
HUMIDITIES...

.GUSTY SOUTHEAST WINDS IN EXCESS OF 20 MPH AT TIMES WILL CONTINUE
TO CAUSE AN INCREASED WILDFIRE DANGER FOR PORTIONS OF SOUTHEAST
MINNESOTA THROUGH THE EARLY EVENING HOURS. TOWARD SUNSET...WINDS
WILL DECREASE QUITE QUICKLY...AND BECOME SOUTH OVERNIGHT AT 5 TO 8
MPH. UNTIL THEN...THE GUSTY WINDS WILL COMBINE WITH TEMPERATURES
AROUND 70 DEGREES AND HUMIDITIES AROUND 25 PERCENT FOR AN
INCREASED THREAT FOR ANY FIRE WHICH IS IGNITED. FIRES COULD
QUICKLY GET OUT OF CONTROL AND BECOME A THREAT TO LIFE OR
PROPERTY DUE TO THE GUSTY WINDS. ANY BURNING IS STRONGLY
DISCOURAGED. 

MNZ079-086-087-094-095-170000-
/O.CON.KARX.FW.W.0001.000000T0000Z-090417T0000Z/
WABASHA-DODGE-OLMSTED-MOWER-FILLMORE-
INCLUDING THE CITIES OF...ROCHESTER...AUSTIN
328 PM CDT THU APR 16 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

GUSTY SOUTHEAST WINDS IN EXCESS OF 20 MPH AT TIMES WILL SLOWLY DECREASE
THROUGH 7 PM...AND DECREASE QUICKLY THEREAFTER. THESE WINDS WILL
COMBINE WITH TEMPERATURES AROUND 70 DEGREES AND HUMIDITIES AROUND
25 PERCENT TO CREATE A DANGEROUS SCENARIO FOR ANY FIRE WHICH IS
IGNITED GIVEN THE WINDS AND VERY DRY GRASSES AND LEAF LITTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

BINAU
000 
WWUS83 KARX 162359
RFWARX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
659 PM CDT THU APR 16 2009

...WINDS DIMINISHING...HUMIDITIES RISING...

.WITH LOSS OF DAYTIME HEATING AND MIXING...WINDS HAVE DIMINISHED
TO AROUND 10 MPH...TEMPERATURES HAVE COOLED A FEW DEGREES AND
HUMIDITIES HAVE RISEN INTO THE 25 TO 35 PERCENT RANGE.
THEREFORE...THE RED FLAG WARNING THAT WAS IN EFFECT FOR PORTIONS
OF SOUTHEAST MINNESOTA WILL BE ALLOWED TO EXPIRE AT 7 PM.

MNZ079-086-087-094-095-170100-
/O.EXP.KARX.FW.W.0001.000000T0000Z-090417T0000Z/
WABASHA-DODGE-OLMSTED-MOWER-FILLMORE-
INCLUDING THE CITIES OF...ROCHESTER...AUSTIN
659 PM CDT THU APR 16 2009

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING. 

WINDS HAVE DECREASED...TEMPERATURES HAVE COOLED A BIT AND
HUMIDITIES HAVE INCREASED A BIT. RED FLAG FIRE WEATHER CONDITIONS
NO LONGER EXIST...THEREFORE THE RED FLAG WARNING THAT WAS IN
EFFECT WILL BE ALLOWED TO EXPIRE AT 7 PM.

$$

RRS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this red flag warning went out at Apr 16, 3:15 AM CDT, 53 minutes earlier.

Area forecast discussion, Apr 16, 3:15 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
315 AM CDT THU APR 16 2009

.SHORT TERM...TODAY THROUGH SATURDAY

MAIN FORECAST CONCERNS ARE TEMPERATURES AND DEWPOINTS TODAY AND
FRIDAY...THEN PRECIPITATION CHANCES SATURDAY.

LATEST WATER VAPOR IMAGERY INDICATING CLOSED UPPER LEVEL LOW OVER
THE SOUTHWESTERN U.S. AND AN UPPER LEVEL RIDGE OVER THE CENTRAL U.S.
LATEST 07Z SURFACE ANALYSIS INDICATING SURFACE RIDGE OVER SOUTHERN
ONTARIO...THIS IS ALLOWING FOR MOSTLY CLEAR SKIES ACROSS FORECAST
AREA PER LATEST 11-3.9 FOG SATELLITE IMAGERY.

THE 16.00Z GFS AND NAM INITIALIZED THE OVERALL UPPER LEVEL PATTERN
WELL PER LATEST WATER VAPOR SATELLITE IMAGERY AND MOISTURE ACROSS
THE UPPER MIDWEST PER LATEST 11-3.9U FOG SATELLITE IMAGERY.
OVERALL...BOTH MODELS ARE IN DECENT AGREEMENT IN MOVING CLOSED UPPER
LEVEL LOW OVER THE FOUR CORNERS STATES INTO THE CENTRAL PLAINS
STATES BY 00Z SUNDAY. WITH THIS...MODELS ARE IN GOOD AGREEMENT IN
SATURATING LOW LEVELS OF THE ATMOSPHERE AND MOVING DEEPER FORCING
INTO THE REGION AFTER 18Z SATURDAY. CONFIDENCE IN DELAYING BETTER
PRECIPITATION CHANCES ACROSS FORECAST AREA AFTER 18Z SATURDAY IS
INCREASING.

TODAY AND FRIDAY...SURFACE HIGH PRESSURE BUILDS SOUTH INTO THE OHIO
RIVER VALLEY BY 18Z FRIDAY...WHILE THE UPPER LEVEL RIDGE BEGINS TO
FLATTEN OUT. ON THE BACKSIDE OF THE HIGH PRESSURE SOUTHERLY WINDS
ALOFT AND AT SURFACE WILL CONTINUE TO SLOWLY INCREASE
DEWPOINTS/MOISTURE ACROSS FORECAST AREA. BOTH THE 16.00Z GFS AND NAM
BUFKIT SOUNDINGS INDICATE SUBSIDENCE UNDERNEATH UPPER LEVEL/SURFACE
RIDGE TODAY AND INTO FRIDAY. BUFKIT SOUNDINGS DO INDICATE DRIER AIR
TO MIX DOWN ALOFT ACROSS PORTIONS OF CENTRAL WISCONSIN TODAY. DRY
WEATHER CONDITIONS WILL CONTINUE TO PERSIST ACROSS THE FORECAST AREA
TODAY AND INTO FRIDAY. BOTH THE 16.00Z GFS AND NAM ARE INDICATING
WARM AIR ADVECTING INTO THE FORECAST AREA TODAY INTO FRIDAY...WITH
850MB TEMPERATURES WARMING TO AROUND PLUS 7 DEGREES CELSIUS BY 00Z
SATURDAY. ABOVE NORMAL TEMPERATURES CAN BE EXPECTED THROUGH FRIDAY.

BOTH THE 16.00Z GFS AND NAM SLOWLY LIFT CLOSED UPPER LEVEL LOW INTO
THE CENTRAL PLAINS BY 00Z SUNDAY. WITH DRY AIRMASS IN PLACE AND
AREA REMAINING UNDER THE INFLUENCE OF UPPER LEVEL/SURFACE RIDGE...
BOUNDARY LAYER WILL HAVE A HARD TIME SATURATING SATURDAY. BOTH THE
16.00Z GFS AND NAM ARE INDICATING THIS...WITH DELAYING BETTER
FORCING AND ADVECTING LOW LEVEL MOISTURE INTO THE REGION AFTER 18Z
SATURDAY PER BUFKIT SOUNDINGS. PREVIOUS FORECAST HAS GOOD HANDLE ON
PRECIPITATION CHANCE TRENDS SATURDAY...WILL MAKE NO SIGNIFICANT
CHANGES.

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY

MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES SATURDAY NIGHT INTO
MONDAY...THEN TEMPERATURES LATE IN THE PERIOD. THE 16.00Z GFS AND
ECMWF ARE BOTH INDICATING THE AREA IS UNDER THE LEFT EXIT REGION OF
THE MAIN UPPER LEVEL JET IN ASSOCIATION WITH CLOSED UPPER LEVEL LOW
SATURDAY NIGHT AND SUNDAY. THIS WILL ENHANCE LIFT/VERTICAL
MOTION OVER THE FORECAST AREA...ESPECIALLY OVER THE SOUTHERN HALF OF
THE FORECAST AREA. BOTH MODELS ARE INDICATING DEEPER
DYNAMICAL/FRONTOGENETICAL FORCING OVER THE AREA SUNDAY INTO
SUNDAY NIGHT. HAVE INCREASED PRECIPITATION CHANCES ACROSS THE
SOUTHERN HALF OF THE FORECAST AREA SATURDAY NIGHT AND SLIGHTLY
INCREASED CHANCES SUNDAY INTO SUNDAY NIGHT. THE 16.00Z GFS AND
ECMWF THEN DEVELOP WEST TO EAST ZONAL FLOW ACROSS THE CONTINENTAL
U.S. BY 12Z WEDNESDAY. TEMPERATURES ARE EXPECTED TO BE SLIGHTLY
BELOW NORMAL TUESDAY INTO WEDNESDAY.

&&

.AVIATION...TODAY AND TONIGHT

VFR CONDITIONS EXPECTED TO PREVAIL TODAY AND TONIGHT UNDER THE
INFLUENCE OF RIDGE AT THE SURFACE AND ALOFT. WITH SOUTHERLY FLOW
ESTABLISHED...STEEP LOW LEVEL LAPSE RATES SHOULD ALLOW FOR
SUFFICIENT MIXING FROM LATE THIS MORNING THROUGH THE AFTERNOON.
THUS...HIGHEST GUSTS OF 20-25KTS ARE APT TO OCCUR IN THIS TIME FRAME
AT AIRPORTS IN THE WIND PRONE AREAS OF SOUTHEAST MN AND NORTHEAST
IOWA...INCLUDING THE TAF SITE AT KRST.

&&

.FIRE WEATHER...

HIGH PRESSURE OVER SOUTHERN ONTARIO WILL BUILD SOUTH INTO THE OHIO
RIVER VALLEY THIS EVENING. ON THE BACKSIDE OF THE HIGH PRESSURE
SYSTEM...WINDS ARE EXPECTED TO INCREASE A BIT...ESPECIALLY OVER
SOUTHEAST MINNESOTA AND NORTHEAST IOWA. WIND SPEEDS OF 10 TO 20 MPH
AND GUSTS UP TO 25 MPH ARE EXPECTED OVER THE WIND PRONE AREAS OF
SOUTHEAST MINNESOTA AND NORTHEAST IOWA. WITH FUELS REMAINING DRY OVER
THIS AREA...COMBINED WITH RELATIVE HUMIDITIES IN THE 15 TO 25 PERCENT
RANGE OVER SOUTHEAST MINNESOTA. THIS WILL CREATE CRITICAL FIRE
WEATHER CONDITIONS. WILL BE ISSUING A RED FLAG WARNING ACROSS
PORTIONS OF SOUTHEAST MINNESOTA FOR THIS AFTERNOON AND EARLY EVENING.
DRY WEATHER CONDITIONS CAN BE EXPECTED FOR THE REST OF THE AREA
TODAY...WITH RELATIVE HUMIDITIES IN THE 10 TO 20 PERCENT RANGE.
AS A RESULT...FIRE DANGER WILL REMAIN HIGH ACROSS SOUTHWEST AND
CENTRAL WISCONSIN. SOUTHEASTERLY WINDS ALOFT AND AT SURFACE ARE
EXPECTED TO CONTINUE THROUGH SATURDAY. THIS WILL ALLOW FOR DEWPOINTS
AND MOISTURE TO SLOWLY INCREASE FRIDAY INTO SATURDAY. A DEVELOPING
LOW PRESSURE SYSTEM OVER THE ROCKY MOUNTAINS WILL MOVE INTO THE
CENTRAL PLAINS STATES LATE SATURDAY INTO SUNDAY NIGHT. RAIN IS
EXPECTED TO OVERSPREAD THE REGION SATURDAY NIGHT INTO SUNDAY NIGHT.
AT THIS TIME...THERE IS STILL SOME UNCERTAINTY WHERE THE HEAVIEST
PRECIPITATION AND HOW MUCH RAIN WILL FALL ACROSS THE REGION.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...RED FLAG WARNING FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
     MNZ079-MNZ086-MNZ087-MNZ094-MNZ095.
IA...NONE.
&&

SHORT/LONG TERM...DTJ
AVIATION..........THOMPSON
FIRE WEATHER......DTJ
Hazardous weather outlook, Apr 15, 4:30 AM CDT, 23 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
430 AM CDT WED APR 15 2009

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-161100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
430 AM CDT WED APR 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

AN EASTERLY FLOW OF DRY AIR IS GOING TO CONTINUE...WITH MINIMUM
HUMIDITIES AS LOW AS 5 TO 15 PERCENT. FIRE DANGER WILL REMAIN
ELEVATED...EVEN DURING THE NIGHTTIME HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FIRE DANGER WILL REMAIN ELEVATED THURSDAY THROUGH FRIDAY...BEFORE A
CHANCE OF SHOWERS ARRIVES THIS WEEKEND. MINIMUM HUMIDITIES SHOULD BE
LOWEST ON THURSDAY MAINLY ACROSS SOUTHWEST AND CENTRAL WISCONSIN...
WHERE VALUES OF 10 TO 20 PERCENT ARE EXPECTED. BY FRIDAY...MINIMUM
HUMIDITIES SHOULD RECOVER TO 30 TO 35 PERCENT OVER MUCH OF THE AREA.

IN ADDITION...SOUTHEASTERLY WIND GUSTS AROUND 20 MPH ARE EXPECTED
THURSDAY...MAINLY ACROSS RIDGETOPS OF SOUTHWEST WISCONSIN...WITH
GUSTS OF 20 TO 30 MPH ACROSS WIND PRONE AREAS OF SOUTHEAST MINNESOTA
AND NORTHEAST IOWA.

.SPOTTER INFORMATION STATEMENT...

WITH FIRE DANGER REMAINING ELEVATED THROUGH THE END OF THE WEEK...
HEIGHTENED AWARENESS SHOULD BE MAINTAINED FOR ANY UNUSUAL FIRE
ACTIVITY.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

THOMPSON

Nearby

Red Flag Warnings in Minnesota, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.